# SDR SWIA2019122747463

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Out Of Alignment
- Location: Lt Acm Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACM RAM AIR DUCT. FIT CHECK FAILED. TOP HOLES OF RAM AIR DUCT DO NOT LINED UP  WITH AIRCRAFT SIDE HOLES.  REPAIRED THE RAM AIR DUCT IAW REO.
